Hi, I'm new to this board and im hoping to find some "answers" i guess...LOL
My son is 7 years old and was diagnosed with ADHD this year. His doctor first prescribed adderall xr but my son got immune to it very quickly and it was getting to a pretty high dose so she swithced the meds to vayvanse and he was doing good on that but on a high dosage 60mg but we noticed that he wasn't his happy self he always had like a sad face on like he was depressed. I even asked to get a lower dosage for the summer and we went down to a 30 mg and he was still hyper and compulsive but was still looking depressed. So, we went for the 6 month check up and she also noticed the "depressing look" and wanted to switch the meds....she switched the meds to straterra...and it doesn't seem to help him at all!! its been 4 weeks and this last week she raised the mg to 80 with the straterra. I told her he's a lot happier but, its hardly helping him and his teacher has been having problems with him in class. So this morning my son was being overly hyper and just not listening at all and i remembered the doctor said that she can add a stimulant medication with the non stimulants....so,today i gave him a 30mg of vyvanse with the 65 of straterra and his teacher was so impressed with how he had behaved today. I talked to the doctor and she wants to again just switch the meds to intuniv 5 days of 1mg 5 days of 2mg and then 5 days of 3mg?? i'm just so lost on what to do at this point. I feel like we are getting no where and its been almost a year.
has anyone else had the same problems? does anyone have any advice? anything would be greatly appreciated.